# SDR N6WA2012081502

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 23,376 hours, 17,136 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD ESCAPE HATCH LEAKING.  OPENED AND CLEANED SEAL, APPLIED NEW SEALANT TO SEAL AS REQUIRED IAW AMM 52-22-00.  ALL CHECKS GOOD.
